Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Quantum hyperbolic geometry

Stephane Baseilhac and Riccardo Benedetti

Algebraic & Geometric Topology 7 (2007) 845–917
Bibliography
1 W Abikoff, The real analytic theory of Teichmüller space, Lecture Notes in Mathematics 820, Springer (1980) MR590044
2 M Atiyah, Topological quantum field theories, Inst. Hautes Études Sci. Publ. Math. (1988) MR1001453
3 S Baseilhac, R Benedetti, Quantum hyperbolic invariants of 3–manifolds with $\mathrm{PSL}(2,\mathbb C)$-characters, Topology 43 (2004) 1373 MR2081430
4 S Baseilhac, R Benedetti, Classical and quantum dilogarithmic invariants of flat $\mathrm{PSL}(2,\mathbb C)$-bundles over 3–manifolds, Geom. Topol. 9 (2005) 493 MR2140989
5 S Baseilhac, R Benedetti, Teichmüller space and cylinders in quantum hyperbolic field theories, from: "Handbook on Teichmüller Theory" (editor A Papadopoulos), EMS Publishing House (2008)
6 R Benedetti, F Bonsante, Canonical Wick rotations in 3–dimensional gravity, to appear in Mem. Amer. Math. Soc. arXiv:math.DG/0508485
7 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
8 F Bonahon, Shearing hyperbolic surfaces, bending pleated surfaces and Thurston's symplectic form, Ann. Fac. Sci. Toulouse Math. $(6)$ 5 (1996) 233 MR1413855
9 F Bonahon, X Liu, Representations of the quantum Teichmuller space and invariants of surface diffeomorphisms arXiv:math.GT/0407086
10 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
11 A Champanerkar, A-polynomial and Bloch invariants of hyperbolic $3$-manifolds, PhD thesis, Columbia University (2003)
12 Y E Choi, Positively oriented ideal triangulations on hyperbolic three-manifolds, Topology 43 (2004) 1345 MR2081429
13 J L Dupont, C K Zickert, A dilogarithmic formula for the Cheeger-Chern-Simons class, Geom. Topol. 10 (2006) 1347 MR2255500
14 D B A Epstein, A Marden, Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 113 MR903852
15 W Floyd, A Hatcher, Incompressible surfaces in punctured-torus bundles, Topology Appl. 13 (1982) 263 MR651509
16 S Francaviglia, Algebraic and geometric solutions of hyperbolicity equations, Topology Appl. 145 (2004) 91 MR2100867
17 S Francaviglia, Hyperbolic volume of representations of fundamental groups of cusped 3-manifolds, Int. Math. Res. Not. (2004) 425 MR2040346
18 F González-Acuña, J M Montesinos-Amilibia, On the character variety of group representations in $\mathrm{SL}(2,\mathbb{C})$ and $\mathrm{PSL}(2,\mathbb{C})$, Math. Z. 214 (1993) 627 MR1248117
19 M Heusener, J Porti, The variety of characters in $PSL(2,\mathbb{C})$ arXiv:math.GT/0302075
20 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269 MR1434238
21 R M Kashaev, Coordinates for the moduli space of flat $\mathrm{PSL}(2,\mathbb{R})$-connections, Math. Res. Lett. 12 (2005) 23 MR2122727
22 M Lackenby, The canonical decomposition of once-punctured torus bundles, Comment. Math. Helv. 78 (2003) 363 MR1988201
23 W D Neumann, Combinatorics of triangulations and the Chern-Simons invariant for hyperbolic $3$-manifolds, from: "Topology '90 (Columbus, OH, 1990)", Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 243 MR1184415
24 W D Neumann, Extended Bloch group and the Cheeger-Chern-Simons class, Geom. Topol. 8 (2004) 413 MR2033484
25 A Papadopoulos, R C Penner, La forme symplectique de Weil-Petersson et le bord de Thurston de l'espace de Teichmüller, C. R. Acad. Sci. Paris Sér. I Math. 312 (1991) 871 MR1108510
26 R C Penner, The decorated Teichmüller space of punctured surfaces, Comm. Math. Phys. 113 (1987) 299 MR919235
27 C Petronio, J Porti, Negatively oriented ideal triangulations and a proof of Thurston's hyperbolic Dehn filling theorem, Expo. Math. 18 (2000) 1 MR1751141
28 R Riley, Nonabelian representations of $2$-bridge knot groups, Quart. J. Math. Oxford Ser. $(2)$ 35 (1984) 191 MR745421
29 Y Sözen, F Bonahon, The Weil-Petersson and Thurston symplectic forms, Duke Math. J. 108 (2001) 581 MR1838662
30 W Thurston, The Geometry and Topology of Three-Manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
31 V G Turaev, Homotopy field theory in dimension 3 and crossed group-categories arXiv:math.GT/0005291
32 V G Turaev, Quantum invariants of knots and 3-manifolds, de Gruyter Studies in Mathematics 18, Walter de Gruyter & Co. (1994) MR1292673
33 V G Turaev, O Y Viro, State sum invariants of $3$-manifolds and quantum $6j$-symbols, Topology 31 (1992) 865 MR1191386